Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 53, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 5, 2007, 6:02 PM EDT for Allendale County, South Carolina. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2007, 6:02 PM EDT (22:02 UTC)
- Expired
- Jun 5, 2007, 6:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Allendale County, SC
The radar
The Charleston,SC radar (KCLX), 50 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 6:15 PM EDT | HAIL 0.75 | Ulmer, SC | PENNY SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1437 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 052203
SVRCHS
SCC005-052230-
/O.NEW.KCHS.SV.W.0053.070605T2202Z-070605T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
602 PM EDT TUE JUN 5 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLENDALE COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 630 PM EDT
* AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
APPLETON...OR ABOUT OVER ALLENDALE...MOVING EAST AT 35 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
APPLETON...
SEIGLING...ALLENDALE...
SYCAMORE...
ULMER...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3308 8148 3311 8137 3311 8124 3312 8119
3303 8107 3302 8108 3291 8140
$$1 follow-up statement
000
WWUS52 KCHS 052224
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
624 PM EDT TUE JUN 5 2007
SCC005-052234-
/O.EXP.KCHS.SV.W.0053.000000T0000Z-070605T2230Z/
ALLENDALE SC-
624 PM EDT TUE JUN 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR ALLENDALE COUNTY WILL EXPIRE
AT 630 PM EDT...
AT 620 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3308 8148 3311 8137 3311 8124 3312 8119
3303 8107 3302 8108 3291 8140
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:18 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 5, 4:18 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
418 PM EDT TUE JUN 5 2007
.SYNOPSIS...
DAYTIME HEATING...AN UPPER LEVEL TROF...AND THE SEABREEZE WILL
ACT AS TRIGGERS THROUGH WEDNESDAY TO PROVIDE A CHANCE FOR SHOWERS AND
THUNDERSTORMS MAINLY IN THE AFTERNOON AND EVENING HOURS. AN UPPER
LEVEL RIDGE WILL BUILD OVER THE AREA LATE IN THE WEEK...ACTING TO
SUPPRESS MOST THUNDERSTORM DEVELOPMENT.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL SOUTHEAST SC
AND SOUTHEAST GEORGIA COUNTIES UNTIL 8 PM EDT. STRONG THUNDERSTORMS
CONTINUE TO MOVES NORTHEAST ACROSS THE FORECAST AREA THIS AFTERNOON.
THE COMBINATION OF DAYTIME INSTABILITY...UPPER LEVEL DISTURBANCES...AND
THE SEABREEZE FRONT HAVE CREATED AN ENVIRONMENT IDEAL FOR CONVECTIVE
DEVELOPMENT. MOST SEVERE REPORTS HAVE INVOLVED STRONG WINDS AND
LARGE HAIL.
HEATING AND INSTABILITY WILL DIMINISH AS THE EVENING PROGRESSES...HOWEVER
LINGERING SHORTWAVE ENERGY MAY BE SUFFICIENT TO SUPPORT SOME
CONVECTION THROUGH THE EVENING. LOOKS LIKE MOST UPPER LEVEL ENERGY
WILL BE OFFSHORE BY WEDNESDAY MORNING...SO HAVE GRADUALLY REDUCED POPS
THROUGH MIDNIGHT. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE
UPPER 60S TO THE LOWER 70S...LOCALLY WARMER ALONG THE COAST.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE AXIS OF THE UPPER TROUGH WILL MOVE OFF THE COAST WEDNESDAY
MORNING...WITH A STRONG UPPER RIDGE BEGINNING TO BUILD IN FROM THE
WEST. CONDITIONS WILL AGAIN BE HOT AND HUMID...WITH AFTERNOON
HIGHS REACHING THE LOWER TO MID 90S AWAY FROM THE COAST.
THUNDERSTORM POTENTIAL WILL BE REDUCED DUE TO THE LACK OF STRONG
UPPER LEVEL SUPPORT SEEN TODAY. HOWEVER ISOLATED CONVECTION MAY BE
POSSIBLE ALONG THE SEABREEZE...WHERE LOCAL FORCING MAY BE ABLE TO
TAP INTO DAYTIME INSTABILITY. HAVE THUS MAINTAINED A SLIGHT CHANCE
FOR THUNDERSTORMS IN THE EASTERN HALF OF THE FORECAST AREA DURING
THE AFTERNOON AND EARLY EVENING HOURS.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
MODELS SHOW THE SURFACE AND UPPER LEVEL RIDGE WILL BE OVER THE
EASTERN CONUS THROUGH FRIDAY NIGHT. SEVERAL SHORTWAVES WILL BE
EMBEDDED IN THE RIDGE...AND COMBINED WITH CONVERGENCE ALONG THE
SEA BREEZE BOUNDARY...THIS COULD RESULT IN LOCAL POP UP SHOWERS
AND THUNDERSTORMS. HAVE LEFT MENTION OF POPS OUT OF THE FORECAST
FOR THURSDAY...SINCE THE CAPPED DRY ATMOSPHERE WILL MAKE IT HARD
FOR ANY SHOWERS/THUNDERSTORMS TO DEVELOP. HOWEVER...CAN NOT RULE
OUT AN ISOLATED SHOWER/THUNDERSTORM IN THE AFTERNOON WITH
INTERACTION OF THE SEA BREEZE. FOR FRIDAY...GFS SHOWS A WEAKER CAP
WITH HIGHER QPF THAN THE NAM. THUS...MAINTAIN THE MENTION OF
SLIGHT CHANCE SHOWERS/THUNDERSTORMS FOR THE AFTERNOON.
GUIDANCE CONTINUES TO FORECAST ABOVE NORMAL TEMPS WITH LOW TO MID
90S INLAND TO MID TO UPPER 80S ALONG THE COAST.
NEXT COLD FRONT WILL APPROACH FROM THE NORTHWEST FRIDAY NIGHT
INTO SATURDAY...BUT IS AS USUALLY THE CASE IN JUNE...IT WILL RUN
OUT OF GAS ONCE IT REACHES THE CWA AS MOST OF THE UPPER LEVEL
ENERGY SLIDES BY TO THE NORTH. REMNANT OF THE FRONT WILL HANG
AROUND INTO EARLY NEXT WEEK ACTING AS THE FOCUS FOR SCATTERED
AFTERNOON THUNDERSTORMS. TEMPS WILL BE AROUND NORMAL WITH HIGHS IN
THE 90S AWAY FROM THE COAST.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THUNDERSTORM ACTIVITY CONTINUES AROUND BOTH TERMINALS THIS
AFTERNOON. WILL MAINTAIN VCTS FOR KSAV AND KCHS THROUGH 00Z UNDER
GUSTY SOUTHWEST WINDS... BETTER PINNING DOWN LATER CONVECTIVE
ACTIVITY THROUGH MID EVENING VIA MORE DETERMINISTIC AMENDMENTS.
EXPECT THUNDERSTORM ACTIVITY TO GRADUALLY DIMINISH TONIGHT WITH
THE LOSS OF DAYTIME HEATING AND INSTABILITY.
EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT FRONTAL PASSAGES ARE
EXPECTED THROUGH SAT...THUS MAKING FOR PREVAILING VFR CONDITIONS.
HOWEVER...POSSIBLE AFTERNOON/EVENING ISOLATED SEABREEZE TSTMS MAY
PRODUCE OCCASIONAL MVFR OR LOWER CONDITIONS.
&&
.MARINE...
LITTLE CHANGE WAS MADE TO THE ONGOING MARINE FORECAST THROUGH
WEDNESDAY. SMALL CRAFT ADVISORY FOR THIS AFTERNOON AND EVENING IN
THE HARBOR AND OUTER GEORGIA WATERS IS A BIT MARGINAL. HOWEVER LATEST
DOWNTOWN OBSERVATION HAS GUSTED UP TO 21 KNOTS DUE TO THE NEARBY
THUNDERSTORMS. BUOY 4 IN THE OUTER SC WATERS HAS BEEN WITHIN SCA
CRITERIA BOTH IN WINDS AND SEAS...AND THIS MAY TRANSLATE SOUTHWARD
DOWN THE COAST WHERE OBSERVATIONS ARE LACKING IN THE OFFSHORE
GEORGIA COASTAL ZONE. THUS WILL LEAVE THE ADVISORIES GOING AT THIS
POINT AND REASSESS WITH THE EVENING UPDATE.
UPPER LEVEL AND SURFACE TROUGH WILL MOVE OFFSHORE TONIGHT...WITH A
WEAKER SURFACE PRESSURE GRADIENT REMAINING ON WEDNESDAY. SOUTHWEST
WINDS WILL DOMINATE THROUGH THE SHORT TERM...WITH THE SEABREEZE
CIRCULATION ALLOWING WINDS TO LOCALLY INCREASE NEARSHORE.
HIGH PRESSURE WILL MOVE OVER THE COASTAL WATERS THROUGH FRIDAY
NIGHT. THIS WILL RESULT IN MAINLY A SOUTH SOUTHEASTERLY FLOW
INCREASING TO 10 TO 15 KNOTS THROUGH FRIDAY NIGHT. WAVE WATCH
FORECASTS 2 TO 3 FEET SO HAVE REMAINED CLOSE TO THE GUIDANCE AS
WINDS DOES NOT LOOK STRONG ENOUGH FOR ANY HIGHER WAVES.
WINDS WILL THEN BE OUT OF THE WEST AHEAD OF A FRONT ON
SATURDAY...SWITCHING BACK TOWARD THE EAST FOR SUNDAY INTO EARLY
NEXT WEEK. WINDS WILL BE LESS THAN 15 KNOTS THROUGH THE PERIOD
AWAY FROM CONVECTION WITH SEAS 3 FEET OR LESS.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
SCZ040-042>045-047>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
AMZ330-350-352-354.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR AMZ330-
374.
&&Hazardous weather outlook, Jun 5, 5:03 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 503 PM EDT TUE JUN 5 2007 AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045- 047>051-062115- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH- EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER- 503 PM EDT TUE JUN 5 2007 ...SEVERE THUNDERSTORM WATCH 348 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. EXCESSIVE HEAT...HEAT INDICES MAY REACH THE 100 TO 105 DEGREE RANGE BY THE END OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ374-062115- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 503 PM EDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF A STRONG UPPER LEVEL DISTURBANCE. THUNDERSTORMS WILL CONTINUE TO SPREAD EAST INTO THE COASTAL WATERS THROUGH THIS EVENING. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING. AN ISOLATED WATERSPOUT IS ALSO POSSIBLE. THIS IS A DEVELOPING WEATHER SITUATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR POSSIBLE WATCHES AND WARNINGS LATER TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 5, 3:51 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
351 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG CLYO 32.48N 81.27W
06/05/2007 EFFINGHAM GA LAW ENFORCEMENT
TREE DOWN ON WHITAKER ROAD.
&&
SPRSpecial weather statement, Jun 5, 4:00 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 400 PM EDT TUE JUN 5 2007 SCZ050-052030- CHARLESTON- 400 PM EDT TUE JUN 5 2007 ...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN CHARLESTON COUNTY THROUGH 430 PM EDT... AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR EDISTO ISLAND... OR ABOUT 25 MILES SOUTHWEST OF CHARLESTON...MOVING EAST AT 25 MPH. AREAS IN AND AROUND EDISTO ISLAND...KIAWAH ISLAND...ROCKVILLE... SEABROOK ISLAND AND WADMALAW ISLAND WILL BE IMPACTED THROUGH 430 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 5, 4:12 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
412 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 5 NW BEAUFORT 32.48N 80.73W
06/05/2007 BEAUFORT SC LAW ENFORCEMENT
POWER LINES DOWN IN GRAYS HILL.
0330 PM WATER SPOUT 5 E CHELSEA 32.35N 80.80W
06/05/2007 BEAUFORT SC LAW ENFORCEMENT
SPOTTED ON BROAD RIVER NEAR LEMON ISLAND.
&&
SPRSpecial weather statement, Jun 5, 5:14 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 514 PM EDT TUE JUN 5 2007 GAZ087-088-SCZ040-052215- ALLENDALE-JENKINS-SCREVEN- 514 PM EDT TUE JUN 5 2007 ...STRONG THUNDERSTORMS WILL IMPACT JENKINS COUNTY...SCREVEN COUNTY AND ALLENDALE COUNTY THROUGH 615 PM EDT... AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF PERKINS TO 19 MILES SOUTHWEST OF HERNDON...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF MILLEN TO SWAINSBORO...MOVING EAST AT 25 MPH. AREAS IN AND AROUND BARTON...FAIRFAX...ALTMAN...BUTTS...EMMALANE... HERNDON...HILLTONIA...MILLEN...MILLHAVEN...PERKINS...ROCKY FORD... SCARBORO...SYLVANIA AND WOODCLIFF WILL BE IMPACTED THROUGH 615 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 5, 5:28 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 528 PM EDT TUE JUN 5 2007 GAZ101-SCZ047-051-052215- COASTAL JASPER-EFFINGHAM-INLAND JASPER- 528 PM EDT TUE JUN 5 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND JASPER COUNTY THROUGH 615 PM EDT... AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR RINCON...OR ABOUT 11 MILES SOUTHEAST OF SPRINGFIELD...MOVING NORTHEAST AT 30 MPH. AREAS IN AND AROUND GRAHAMVILLE...HARDEEVILLE...JASPER...OLD HOUSE... PURYSBURGH...RIDGELAND...SWITZERLAND...EBENEZER AND RINCON WILL BE IMPACTED THROUGH 615 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 5, 5:56 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
556 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG 8 NNE MILLEN 32.91N 81.90W
06/05/2007 JENKINS GA LAW ENFORCEMENT
1 TREE DOWN ON HABERSHAM CHURCH ROAD.
&&
REVThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:54 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 51 min |
| Jun 5, 3:17 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 58 min |
| Jun 5, 3:28 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 32 min |
| Jun 5, 3:39 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 36 min |
| Jun 5, 5:37 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 38 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.